# SDR DALA2019061083481

- Difficulty date: June 7, 2019
- Submitted: June 10, 2019
- Operation: Air carrier
- Aircraft: N3754A
- Make and model: Boeing 737832
- Aircraft serial: 29626
- Aircraft time: 60,884 hours, 22,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 767-797
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION WEB - INTERCOSTAL BS767 TO BS797 ANDD STR25R AT AFT CARGO COOMPARTMENT. REPLACED WEB-INTERCOSTAL (SHIELD) LOC. BS767 TO BS797 AND STR 25R AT AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-10-02 STEP 9 AND DRAWING #146A0081 SHEET 22 REV. A.
